Jump to content
Robert Macaulay

Durvalumab

Recommended Posts

Thanks DFK

have valued the advice and support of this forum. Look forward to progress under oncology care and benefits of Durvulamab

Grahame

Share this post


Link to post
Share on other sites

#22 done with just some fatigue yesterday, blood work in normal range. 

DKF ..  thanks for the cup of water. Teeth.. I have not been to my dentist for a few years & didn't want any more x-rays but was getting a small toothache and went. I just finished getting 7 cavities filled and will get two teeth pulled after I'm done with Durva.  I'm not saying it's related to Durva but thought I would post it. It could be chemoradiation related?

Grahame ... Great news on your 1st infusion without any issues except fatigue. Having a happy oncologist is always good news. I never got muscle aches but we are all different. I have a port and put numbing cream on before they insert it, don't feel a thing. 

enjoy the day

 

 

Share this post


Link to post
Share on other sites

Oh Tomm,

I think it's great you carved some time and made an effort to have your teeth checked but whoa, you sure got handed a hell of a lot to contend with. But on the other hand, priceless to have your teeth in good order.

I was fanatically religious about having my teeth cleaned and checked every 6 months which is why it was so shocking for my dental issues to rear their ugly heads BUT it's no secret that former smokers contributed to compromised dental health and yes, chemoradiation and our age makes us prime candidates for bone loss and gum recession resulting in tooth decay. Both of my "root canals" were the result of decay right under the edge of my crowns that had been in place for over 20 years....I had a good run. But still, what a miserable hand to be dealt with, on top of my flu. I remain completely indignant.....well at least a little bit. Hope your diligence for your tooth health is seamless and painless.

Finished my PETSCAN today.....managed to control my dry hacking cough (somewhat) during the procedure. Felt great to get that out of the way. Tomorrow root canal....knocking these annoyances to the side is a good thing.

Started my Vitamin C 1000mg/day. I feel so empowered!

Happy Valentines Day my friends:

I was arguing with my husband at Luigi's Diner when my best friend came over, grabbed the garlic bread and coleslaw from our table and ran off. I wish she would stop taking sides.

Take Care All, DFK

 

Share this post


Link to post
Share on other sites

DFK,

Thanks for your comments;  I did read them right away (& passed on to husband) but am just now getting back to reply but I do appreciate them. No his skin on back was only slightly light red after radiation, seemed to be OK with some cream on it. You made a good point about the Gabapentin - had not thought about a different dose, etc.  He did ask the doctor at next appt but she said if the Excedrin (acetaminophen, caffeine, aspirin, 565 mg) was working to just stick with that.  He  has not yet tried the heating pad we have - will bring it up again. More recently, his nipple was very sensitive, and he put a gauze pad over it which helped a lot.

Tomm,

Thanks also for your comments. I had not  heard of a naturopathic oncologist but it sounds like a good idea. I did find one only in Spokane where he goes for treatment. Unfortunately, our insurance is a Medicare Advantage Plan and there are no naturopathic doctors at all in their network; will phone but believe from the web site that there is no coverage at all if doc is out-of-network. We cannot afford to private pay. The whole plant CBD tincture sounds promising and is legal in Wa state. Believe he wants to stick to trying only one thing at a time so will keep that as an option.

Silly Cat,

Thanks much. Do you know what dosage Gabapentin you took only at night?  Will see if  he agrees it might be worth another try. As usual, your experience is so valuable to other patients - thanks for sharing.

He will have Durvalumab #10 next week and is also scheduled for a CT scan - his doctor left clinic in Dec. and he now  has a young female doctor he  has only seen twice I believe (also sees ARNP, backup for doc); from earlier scans, the tumor has shrunk a lot and the lymph node is also much smaller, which is great news; look forward to further reduction hopefully.  Just got a flu shot myself recently but cannot persuade him to get one or a pneumonia shot - both are covered by ins. Will ask doc about it at next appt if he doesn't, oh well, something to argue about I guess, lol. I don't want to "micro-manage" but he is a "hunt and peck" typist so would never post on a forum and usually dictates what he wants help with on the forum so I can pass it on.

Share this post


Link to post
Share on other sites

Hello, again,

This may be a new topic but my husband Foster asked me to post about his experience with skin sensitivity especially on his chest. Clothing exacerbates the sensitivity. One nipple is painful and he has put some gauze over it which helps a lot.  He mentioned this to the ARNP he saw today, and she felt it may be a result of radiation - however, that ended on July 29th last year. He started immunotherapy Durvalumab on Sept. 17th and just finished #11.

Has anyone else experienced this kind of skin sensitivity and was it due to the immunotherapy, radiation, or something else?

Thanks for your help.

Georgia

Share this post


Link to post
Share on other sites

Hi Georgia,

First and foremost, congratulations to hubby and you on finishing #11.
 

I did have an area on my back, a very noticeable darkened square from radiation, that acted up every now and then with rash and itchiness. It was of my opinion that though the radiation caused the area to be sensitized, I felt the Durvalumab was responsible for the itching, tenderness and rash. I treated it with prescription Hydrocortisone 2.5% cream when it flared up with relief.
 

Take Care, DFK

Share this post


Link to post
Share on other sites

Hi 

I had minimal burn on chest and quite a reasonable darkened patch on back after radiation. This has healed quite nicely . Have had a single dose of Durvulamab and 1 week in have noticed surprisingly the milder chest burn area developing a itchy rash more so than the back. Early days for me though. Number 2 on 28 Feb. I do find energy levels are down but persisting with walking dogs, pottering on yacht trying to get it back in water and some general maintenance around our 2 acre property. 
 

Grahame

Share this post


Link to post
Share on other sites

×
×
  • Create New...